Article Text

PDF

Agglutination of platelets by a serum factor in the presence of EDTA
  1. E. Gowland,
  2. H. E. M. Kay,
  3. Judy C. Spillman,
  4. J. R. Williamson
  1. Department of Clinical Pathology, Royal Marsden Hospital, London
  2. Chester Beatty Research Institute, Institute of Cancer Research, London

    Abstract

    The platelets of a patient with reticulum-cell sarcoma were found to exhibit agglutination and cytopathic changes when her blood was treated with EDTA but not with other anticoagulants. Investigation showed that the phenomenon was caused by a serum factor that was probably an antibody.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.